# SDR AWXA0000704

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 6546812161
- Condition: Corroded
- Location: Fs 1016 Lbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1.  DIAGONAL FLOOR BEAM SUPPORT AT FS 1016, LBL 12, CORRODED, AFT LAV AREA GUSSET.  REMOVED DAMAGED PART IAW 737 SRM 51-40-02, FABRICATED REPLACEMENT PART IAW DWG 65-46812, AND INSTALLED REPAIR IAW 737 SRM 51-40-03.
